Couldn't find what you looking for?

TRY OUR SEARCH!

My brother is abusing Codeine. I have tried to talk to him or to stop him but he doesnt want to listen. I dont want to fight with him but I am very concerned about his health. I dont know exactly how much he is using but it is more then 60 milliliters every day. Can he overdose by Codeine and what it look like?

Loading...

Yes he can overdose with it and it is serious life treating situation. If you notice on of the following symptoms then ask for immediate medical help: convulsions, difficulty breathing, dilated pupils, dry mouth, extreme sleepiness, low blood pressure, muscle softness, slow heart beat, stomach and intestinal problems etc. My brother has problems with Codeine overdose but he has managed to go through it.
Reply

Loading...

i took 80 30mg of codine and it wiz amazing till about 4 hrs later then spent 3 days in hospital on a drip! still the best buzz ave ever had tho lolCode:

Reply

Loading...